# SDR VTZA98023

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 3D354701
- Condition: Failed
- Location: Nr 2 Cct Circuit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6499 - IAD-ROA - DURING TAXI, EXPERIENCED A DISCREPANCY WITH THE CCT NR 2 A/F DE-ICE FAULT ILLUMINATING WITH THE SYSTEM TURNED OFF.  AIRCRAFT RETURNED TO GATE WHERE MAINTENANCE CONTROL AND MAINTENANCE WAS NOTIFIED.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE SWITCH FOR THE NR 2 CCT SYSTEM IAW MAINTENANCE PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AS OUTLINED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
